# SDR DLM88050627

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 49,188 hours, 40,266 cycles
- Engine: Pwa JT8D219
- Engine time: 41,647 hours, 32,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725403
- Condition: Failed
- Location: Nr 2
- Part time: 41,647 hours, 32,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILED DURING CLIMB-OUT AT 19,800 FT MSL, LOUD BANG, MODERATE VIBRATION FOLLOWED.  REPLACED ENGINE.
